EconPapers    
Economics at your fingertips  
 

Estimation of the coefficient of tail dependence in bivariate extremes

L. Peng

Statistics & Probability Letters, 1999, vol. 43, issue 4, 399-409

Abstract: In this paper we shall give an alternative derivation of the coefficient of tail dependence introduced by Ledford and Tawn [1996, Biometrika 83, 169-187] and propose a consistent estimator, which is asymptotically normal.

Keywords: Extreme; value; theory; Bivariate; extremes; Coefficient; of; tail; dependence; Regular; variation (search for similar items in EconPapers)
Date: 1999
References: View complete reference list from CitEc
Citations View citations in EconPapers (20) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(98)00280-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:43:y:1999:i:4:p:399-409

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:stapro:v:43:y:1999:i:4:p:399-409